Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :41 Issue : 1 2014      Add To Cart                                                                    Download

Homothetic motions in Euclidean 3-space

Auther : MEHDI JAFARI


ABSTRACT
A one-parameter homothetic motion of a rigid body in three-dimensional Euclidean space is defined by means of the Hamilton operators. We investigate some properties of this motion and show that it has only one pole point at every instant Furthermore, the Darboux vector of the motion can be written as multiplication of two quaternions.
Keywords: Quaternion; Hamilton operator; homothetic motion; pole point.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55170

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law